# SDR 97ZZZX3915

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N329H
- Make and model: Beech 58
- Aircraft serial: TH219
- System (JASC): 3240 · Landing Gear Brake System
- Part: Lining
- Part number: AP6644
- Condition: Misdrilled
- Location: Brake Shoe
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE ATTACHMENT HOLES OF BRAKE LININGS ARE IN DIFFERENT LOCATIONS FROM ONE BRAKE LINE TO ANOTHER.  ON CERTAIN LININGS, IT WILL NOT SIT FLUSH ON THE BRAKE SHOE.
